Results 1 to 10 of 10

Thread: Does anyone know about Buspar/Buspirone side effects?

  1. #1
    Join Date
    Dec 2006
    Location
    , , United Kingdom.
    Posts
    718

    Does anyone know about Buspar/Buspirone side effects?

    Hello

    I've been taking 5mg of Buspar 3 times a day for almost 2 weeks now.

    Yesterday I had tingling and pins and needles in my right leg and foot, up to my knee. It went numb and today it feels funny again.

    Could this be a side effect of the medication? It's really stressing me out.

    When I started the medication, I did have a bad tummy for about a week.

    Thank you xx

  2. #2
    Join Date
    Jan 2017
    Posts
    1,455

    Re: Does anyone know about Buspar/Buspirone side effects?

    Quote Originally Posted by lizzie67 View Post
    Yesterday I had tingling and pins and needles in my right leg and foot, up to my knee. It went numb and today it feels funny again.
    Numbness, tingling, pain, or weakness in the hands or feet are known buspirone side-effects, albeit rare ones. They can be an issue with most antidepressants too. You should consult the prescribing doctor about them asap.

  3. #3
    Join Date
    Dec 2006
    Location
    , , United Kingdom.
    Posts
    718

    Re: Does anyone know about Buspar/Buspirone side effects?

    Hello

    Why would it be asap?

    xx

  4. #4
    Join Date
    Jan 2017
    Posts
    1,455

    Re: Does anyone know about Buspar/Buspirone side effects?

    Quote Originally Posted by lizzie67 View Post
    Why would it be asap?
    Because while it may be nothing to worry about, there is a possibility it could be something significant. The buspirone monograph recommends this be checked by a doctor:
    Major Side Effects

    You should check with your doctor immediately if any of these side effects occur when taking buspirone:


    ... numbness, tingling, pain, or weakness in the hands or feet

  5. #5
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    42,720

    Re: Does anyone know about Buspar/Buspirone side effects?

    Hi

    This is just a courtesy reply to let you know that your post was moved from its original place to a sub-forum that is more relevant to your issue.

    This is nothing personal - it just enables us to keep posts about the same problems in the relevant forums so other members with any experience with the issues can find them more easily.
    __________________
    Nicola

    “Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.” - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  6. #6
    Join Date
    Dec 2006
    Location
    , , United Kingdom.
    Posts
    718

    Re: Does anyone know about Buspar/Buspirone side effects?

    Hello

    I did email the psychiatrist but she hasnt got back to me.

    I saw my GP today and she didnt seem concerned - she said to wait until I see my psychiatrist at the end of next week.

    Thank you so much for replying. i appreciate it.

    Im worried now....

  7. #7
    Join Date
    Jan 2017
    Posts
    1,455

    Re: Does anyone know about Buspar/Buspirone side effects?

    Quote Originally Posted by lizzie67 View Post
    Im worried now...
    I wouldn't be. You GP is probably better placed to decide whether this is significant than your psychiatrist as she nows your medical history. If she isn't concerned then it almost certainly is nothing to worry about.

  8. #8
    Join Date
    Dec 2006
    Location
    , , United Kingdom.
    Posts
    718

    Re: Does anyone know about Buspar/Buspirone side effects?

    Hello

    Thank you again.

    I do have a medicine phobia too, thinking I shall always end up with the severe, serious side effects.

    I hope you are well xx

  9. #9
    Join Date
    Jan 2017
    Posts
    1,455

    Re: Does anyone know about Buspar/Buspirone side effects?

    Quote Originally Posted by lizzie67 View Post
    I do have a medicine phobia too, thinking I shall always end up with the severe, serious side effects.
    Yeah, I think pill-phobia is the little trick the goddess plays on us to see whether we retain a sense of humour. Most of us fail. Although it can have its compensations. I've met some very interesting people while in psych wards for med changes.

    I hope you are well xx
    I'm doing okay for an old fella, thanks for asking.

  10. #10
    Join Date
    Dec 2006
    Location
    , , United Kingdom.
    Posts
    718

    Re: Does anyone know about Buspar/Buspirone side effects?

    Hello

    I'm glad to hear you're well.

    I don't even take Iburofen for fear of internal bleeding!

    xx

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Buspirone / Buspar anyone tried
    By funkyman in forum Buspirone / Buspar
    Replies: 1
    Last Post: 15-01-14, 14:30
  2. BuSpar (buspirone) - side effects
    By swat77 in forum Buspirone / Buspar
    Replies: 5
    Last Post: 08-12-09, 19:09
  3. Buspar (Buspirone)
    By decca in forum Buspirone / Buspar
    Replies: 6
    Last Post: 28-01-09, 20:52
  4. Buspar (Buspirone)
    By coxwit in forum Buspirone / Buspar
    Replies: 9
    Last Post: 11-01-08, 17:57
  5. Anyone on Buspirone or so called BuSpar?
    By BrandyK in forum Buspirone / Buspar
    Replies: 1
    Last Post: 13-06-05, 20:08

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •